# SDR AALA202412289791

- Difficulty date: December 27, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 34,501 hours, 14,834 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE R1 DOOR SLIDE IS PROTRUDING OUT THE BOTTOM OF THE CASING BY THE GIRT BAR. MAINTENANCE REMOVED AND REINSTALLED R1 SLIDE PACK PER AMM 25-66-01. SLIDE STOWS AS REQUIRED.
